# SDR DALA13039843756

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT HORIZONTAL STABILIZER LOWER SKIN IS GOUGED AT STAB STATION 155. 11" AFT OF FORWARD SPAR.  MX CUTOUT DAMAGE AND REPAIRED IAW SRM 55-10-01, REPAIR 11.
